A1 Journal article – refereed

Inclusion relations of hyperbolic type metric balls II




List of Authors: Klen R, Vuorinen M

Publisher: KOSSUTH LAJOS TUDOMANYEGYETEM

Publication year: 2013

Journal: Publicationes Mathematicae Debrecen

Journal name in source: PUBLICATIONES MATHEMATICAE-DEBRECEN

Journal acronym: PUBL MATH-DEBRECEN

Number in series: 1-2

Volume number: 83

Issue number: 1-2

Number of pages: 22

ISSN: 0033-3883

DOI: http://dx.doi.org/10.5486/PMD.2013.5363


Abstract
Inclusion relations of metric balls defined by the hyperbolic, the quasihyperbolic, the j-metric and the chordal metric will be studied. The hyperbolic metric, the quasihyperbolic metric and the j-metric are considered in the unit ball.


Research Areas


Last updated on 2021-24-06 at 08:54